TITLE

Commutators of the Hardy-Littlewood Maximal Operator with BMO Symbols on Spaces of Homogeneous Type

AUTHOR(S)
Guoen Hu; Haibo Lin; Dachun Yang
PUB. DATE
January 2008
SOURCE
Abstract & Applied Analysis;2008, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Weighted Lp for p ϵ (1,∞) and weak-type endpoint estimates with general weights are established for commutators of the Hardy-Littlewood maximal operator with BMO symbols on spaces of homogeneous type. As an application, a weighted weak-type endpoint estimate is proved formaximal operators associated with commutators of singular integral operators with BMO symbols on spaces of homogeneous type. All results with no weight on spaces of homogeneous type are also new.
ACCESSION #
36264810

 

Related Articles

  • Boundedness of the anisotropic maximal and anisotropic singular integral operators in generalized Morrey spaces. Guliyev, Vagif; Mustafayev, Rza // Acta Mathematica Sinica;Dec2011, Vol. 27 Issue 12, p2361 

    In this paper we give the conditions on the pair ( ω, ω) which ensures the boundedness of the anisotropic maximal operator and anisotropic singular integral operators from one generalized Morrey space $$\mathcal{M}_{p,\omega _1 }$$ to another $$\mathcal{M}_{p,\omega _2 }$$, 1 < p < g8,...

  • $L^{p}$ BOUNDS FOR NONISOTROPIC MARCINKIEWICZ INTEGRALS ASSOCIATED TO SURFACES. LIU, FENG; MAO, SUZHEN // Journal of the Australian Mathematical Society;Dec2015, Vol. 99 Issue 3, p380 

    In an extrapolation argument, we prove certain $L^{p}\,(1

  • Coupled fixed point theorems for Zamfirescu type operators in ordered generalized Kasahara spaces. Filip, Alexandru-Darius // Studia Universitatis Babes-Bolyai, Mathematica;Dec2016, Vol. 61 Issue 4, p453 

    In this paper we give some coupled fixed point theorems for Zamfirescu type operators in ordered generalized Kasahara spaces (X,→, d,≤), where d : X x m X → ℝ+mis a premetric. An application concerning the existence and uniqueness R of solutions for systems of...

  • Endpoint estimates for commutators of multilinear fractional integral operators. Xiao Yu; Jie Cheng Chen // Acta Mathematica Sinica;Mar2010, Vol. 26 Issue 3, p433 

    In this paper, the weak type Llog L estimate for the multilinear fractional commutator is obtained by introducing a new kind of maximal operator of the multilinear fractional order associated with the mean Luxumburg norm and using the technique of sharp function.

  • A CHARACTERIZATION OF THE WEAK RADON-NIKODÝM PROPERTY BY FINITELY ADDITIVE INTERVAL FUNCTIONS. Bongiorno, B.; di Piazza, L.; Musiał, K. // Bulletin of the Australian Mathematical Society;Dec2009, Vol. 80 Issue 3, p476 

    A characterization of Banach spaces possessing the weak Radon-Nikodým property is given in terms of finitely additive interval functions. Due to that characterization several Banach space valued set functions that are only finitely additive can be represented as integrals.

  • Lp Convergence with rates of smooth Gauss-Weierstrass singular operators. Anastassiou, George A.; Mezei, Razvan A. // Nonlinear Studies;2010, Vol. 17 Issue 4, p373 

    In this article we study the smooth Gauss-Weierstrass singular integral operators on the line regarding their convergence to the unit operator with rates in the Lp norm, p ≥ 1. The related established inequalities involve the higher order Lp modulus of smoothness of the engaged function or...

  • On the functions of one selfadjoint integral operator. Korotkov, V. B. // Siberian Mathematical Journal;Sep2008, Vol. 49 Issue 5, p857 

    We construct a selfadjoint Akhiezer integral operator S on L 2(−1, 1) with the spectrum {−1; 0; 1} and the property that every function φ( S) that is not a multiple of S fails to be an Akhiezer integral operator.

  • On preserving the univalence integral operator. Ahmed Amer, Aisha; Darus, Maslina // Applied Sciences;2012, Vol. 14, p15 

    In this paper, the work deals with preserving the univalence of an integral operator defined by a generalized derivative operator. For this purpose, we introduce new generalized derivative operator and define an integral operator. It is shown that the univalence of an integral operator is...

  • On rough Marcinkiewicz integrals along surfaces. Huo Xiong Wu; Jian Kai Xu // Acta Mathematica Sinica;Apr2010, Vol. 26 Issue 4, p717 

    In this paper, the authors establish the L p-mapping properties of certain classes of Marcinkiewicz integral operators along surfaces with rough kernels. The results in this paper essentially extend as well as improve previously known results.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics